# SDR UIEA2020102702311

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,864 hours, 20,476 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 1393
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LT ENGINE FIRE LOOP 1 INTERMITTENT, BUT REGULAR.  TRANSFERRED TO MDDR 136787, IAW MEL 26-11-01-01 CAT C DUE 06NOV20.  ETOPS 120 RESTRICTED.  CVG C/W W/O 27520, IAW AP -17971, STEPS 1-3, ALL RESISTANCE VALUES ARE WITHIN LIMITS.  REMOVED & REPLACED LOWER AFT FIRE LOOP ON NR 1 ENGINE, IAW AMM 26-11-02.  OPERATIONS CHECK GOOD AT THIS TIME.  THIS CLEARS DMI NR 136787. MCC NOTIFIED.  PLACARDS REMOVED YK AT 1547.
